Representation of automaton mappings in finite length

Gécseg, Ferenc: Representation of automaton mappings in finite length. Acta cybernetica, (2) 4. pp. 285-289. (1976)

[img] Cikk, tanulmány, mű
cybernetica_002_fasc_004_285-289.pdf

Download (705kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 2
Number: 4
Page Range: pp. 285-289
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: 289. p.; Ismertetett mű: Predstavlenie avtomatnyh otobraženij v konečnom dline
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12222

Actions (login required)

View Item View Item